MathSciNet Relay Station
MathSciNet bibliographic data
MR2411467 (2009e:53083) 53C44 (35C15 35K15 35K55)
Jiang, Lishang; Pan, Shengliang On a non-local curve evolution problem in the plane. Comm. Anal. Geom. 16 (2008), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement